Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kobel'kov, Georgii Mikhailovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 21
Presentations: 6

Number of views:
This page:4638
Abstract pages:4771
Full texts:1830
References:268
Professor
Doctor of physico-mathematical sciences (1985)
Birth date: 4.03.1947
E-mail:
Website: http://mech.math.msu.su/staff/kobelkov.htm

http://www.mathnet.ru/eng/person12023
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202094

Publications in Math-Net.Ru
2018
1. G. M. Kobel'kov, “On A Method for the Numerical Solution of Integro-Differential Equations”, BULLETIN of the L.N. Gumilyov Eurasian National University. MATHEMATICS.COMPUTER SCIENCE. MECHANICS Series, 125:4 (2018),  69–74  mathnet
2. D. V. Ivanov, G. M. Kobel'kov, M. A. Lozhnikov, A. F. Kharisov, “A method of adaptive artificial viscosity for solving numerically the equations of a viscous heat-conducting compressible gas”, Num. Meth. Prog., 19:1 (2018),  51–62  mathnet
3. A. V. Zvyagin, G. M. Kobel'kov, M. A. Lozhnikov, “On some finite difference scheme for gas dynamics equations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 4,  15–22  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 73:4 (2018), 143–149  isi  scopus
2017
4. G. M. Kobel'kov, A. G. Sokolov, “Implicit finite difference scheme for barotropic gas equations”, Chebyshevskii Sb., 18:3 (2017),  306–317  mathnet
2016
5. G. M. Kobel'kov, “On the existence of a global solution of the modified Navier–Stokes equations”, Tr. Mosk. Mat. Obs., 77:2 (2016),  219–249  mathnet  elib; Trans. Moscow Math. Soc., 77 (2016), 177–201  scopus
2012
6. A. V. Drutsa, G. M. Kobel'kov, “On the convergence of difference schemes for the equations of ocean dynamics”, Mat. Sb., 203:8 (2012),  17–38  mathnet  mathscinet  zmath  elib; Sb. Math., 203:8 (2012), 1091–1111  isi  scopus
2007
7. Yu. N. Karamzin, S. V. Polyakov, I. V. Popov, G. M. Kobel'kov, S. G. Kobel'kov, Jun Ho Choy, “Numerical simulation of nucleation and migration voids in interconnects of electrical circuits”, Matem. Mod., 19:10 (2007),  29–43  mathnet  mathscinet  zmath  elib
2002
8. G. M. Kobel'kov, “Symmetric approximations of the Navier–Stokes equations”, Mat. Sb., 193:7 (2002),  87–108  mathnet  mathscinet  zmath; Sb. Math., 193:7 (2002), 1027–1047  isi  scopus
2001
9. I. O. Arushanyan, G. M. Kobel'kov, “Application of a least-squares finite element method to the plane problem of elasticity”, Num. Meth. Prog., 2:1 (2001),  175–183  mathnet
2000
10. G. M. Kobel'kov, “On the time-dependent Stokes problem”, Zh. Vychisl. Mat. Mat. Fiz., 40:12 (2000),  1838–1841  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:12 (2000), 1765–1768
1996
11. G. M. Kobel'kov, V. M. Staroverov, “On the limit behavior of solutions of equations of a weakly compressible generalized Newtonian fluid with two small parameters”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 4,  29–33  mathnet  mathscinet  zmath
1990
12. G. M. Kobel'kov, “A priori estimates for elliptic equations, and iterative methods”, Dokl. Akad. Nauk SSSR, 310:6 (1990),  1293–1296  mathnet  mathscinet  zmath; Dokl. Math., 41:1 (1990), 175–177
1985
13. G. M. Kobel'kov, “Reduction of a boundary value problem for a biharmonic equation to a problem of Stokes type”, Dokl. Akad. Nauk SSSR, 283:3 (1985),  539–541  mathnet  mathscinet  zmath
14. G. M. Kobel'kov, “Reduction of a boundary value problem for the biharmonic equation to a problem with an operator of Stokes type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 10,  39–46  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:10 (1985), 39–59
1984
15. G. M. Kobel'kov, “A difference scheme for calculation of time-dependent Navier-Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 24:2 (1984),  294–304  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:1 (1984), 181–187
1980
16. G. M. Kobel'kov, “Solution of the problem of steady state free convection”, Dokl. Akad. Nauk SSSR, 255:2 (1980),  277–282  mathnet  mathscinet  zmath
1978
17. G. M. Kobel'kov, “On methods of solving the Navier–Stokes equations”, Dokl. Akad. Nauk SSSR, 243:4 (1978),  843–846  mathnet  mathscinet  zmath
1977
18. G. M. Kobel'kov, “On an iterative method of solving difference problems in elasticity theory”, Dokl. Akad. Nauk SSSR, 233:5 (1977),  776–779  mathnet  mathscinet  zmath
1976
19. G. M. Kobel'kov, “Solution of the rigid contact problem for an incompressible substance”, Zh. Vychisl. Mat. Mat. Fiz., 16:4 (1976),  987–995  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:4 (1976), 165–174
1975
20. G. M. Kobel'kov, “Concerning existence theorems for some problems of elasticity theory”, Mat. Zametki, 17:4 (1975),  599–609  mathnet  mathscinet  zmath; Math. Notes, 17:4 (1975), 356–362
21. G. M. Kobel'kov, “The estimation of the rate of convergence of a certain difference scheme for the contact problem of elasticity theory”, Zh. Vychisl. Mat. Mat. Fiz., 15:4 (1975),  1066–1069  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:4 (1975), 251–254
22. G. M. Kobel'kov, “A numerical method for the solution of the Stokes problem”, Zh. Vychisl. Mat. Mat. Fiz., 15:3 (1975),  786–789  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:3 (1975), 235–239

2020
23. A. N. Bogolyubov, G. M. Kobel'kov, V. V. Kozlov, V. P. Maslov, E. I. Moiseev, N. N. Nefedov, N. A. Tikhonov, D. D. Sokoloff, A. G. Yagola, “К восьмидесятилетию Валентина Фёдоровича Бутузова”, Zh. Vychisl. Mat. Mat. Fiz., 60:2 (2020),  169–170  mathnet  elib
2014
24. V. B. Demidovich, V. P. Dymnikov, G. M. Kobel'kov, V. V. Kozlov, A. G. Kulikovskii, V. A. Sadovnichii, V. M. Tikhomirov, E. E. Tyrtyshnikov, V. N. Chubarikov, M. È. Èglit, “Nikolai Sergeevich Bakhvalov (on his 80th birthday)”, Uspekhi Mat. Nauk, 69:3(417) (2014),  183–185  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:3 (2014), 579–582  isi
1994
25. V. S. Vladimirov, A. A. Gonchar, G. M. Kobel'kov, V. I. Lebedev, G. I. Marchuk, S. M. Nikol'skii, P. L. Ul'yanov, “Nikolai Sergeevich Bakhvalov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 49:5(299) (1994),  177–184  mathnet  mathscinet; Russian Math. Surveys, 49:5 (1994), 189–198  isi

Presentations in Math-Net.Ru
1. Итерационные методы для эллиптических задач
G. M. Kobel'kov
Differential geometry and applications
October 12, 2020 17:45
2. О разностных схемах для уравнений газовой динамики
G. M. Kobel'kov, A. G. Sokolov
Scientic seminar «Actual problems of geometry and mechanics » named after Prof. V.V. Trofimov
June 9, 2017 18:30
3. On modifications of the Navier–Stokes equations
G. M. Kobel'kov
Междкнародная конференция, посвященная 90-летию со дня рождения Г. И. Марчука "Современные проблемы вычислительной математики и математического моделирования"
June 10, 2015 12:00   
4. О существовании решений в целом для уравнений Навье-Стокса
G. M. Kobel'kov
Conference "Moscow Mathematical Society and Lomonosov Moscow State University" dedicated to the 150th anniversary of Moscow Mathematical Society
December 24, 2014 10:50
5. О модификациях уравнений Навье-Стокса
G. M. Kobel'kov

May 21, 2014 15:00   
6. Теоремы существования в целом и единственности для системы уравнений динамики океана
G. M. Kobel'kov
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
March 30, 2006

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021